# SDR FDEA202309261655

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 36,796 hours, 25,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: 148N73081
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT FUSE STA 1801 BTW STR 16L-17L HAS GOUGE ON FUSE SKIN. DOT 10/008.  EVALUATED AREA,FOUND FILLER TO BE GOUGED ONLY. REMOVED AND REPLACED FILLER ONLY   IAW SRM  53-80-70-2R REPAIR 2, FIG 201 AND TABLE 201 DETAIL I ON LH AFT FUSELAGE STA   1801 BETWEEN STR 16L-17L.  MAJOR REPAIR.
